# SDR AALA202401101561

- Difficulty date: January 6, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A320*
- Aircraft serial: 6887
- Aircraft time: 24,251 hours, 9,560 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Compressor
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: 5 MIN AFTER TAKEOFF FA'S REPORT FUME EVENT IN AFT AIRCRAFT SMELLOF RUBBER, SOCKS, AND BURNT PLASTIC STRONGEST IN THE BACK MOVING FORWARD.  APU LOAD COMPRESSOR FOUND TO BE SOURCE. FOUND OIL LEAKING INTO INTAKE MANIFOLD FROM LOAD COMPRESSOR. REPLACED APU.
